Absolute and convective instabilities of parallel propagating circularly polarized Alfven waves: Decay instability

Ruderman, M.S. and Simpson, D. (2004) Absolute and convective instabilities of parallel propagating circularly polarized Alfven waves: Decay instability. Physics of Plasmas, 11 (9). pp. 4178-4187. ISSN 1089-7674

Abstract

Metadata

Authors/Creators:
  • Ruderman, M.S.
  • Simpson, D.
Copyright, Publisher and Additional Information: © AIP 2004. Reproduced in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Repository Assistant
Date Deposited: 31 Oct 2006
Last Modified: 16 Nov 2015 15:16
Published Version: http://dx.doi.org/10.1063/1.1774166
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number: 10.1063/1.1774166

Download

Filename: rudermanm9.pdf

Share / Export

Statistics